Corpus Christi, TX
A 56-year-old male asked:
i take xzal,singulair (montelukast) ,abuterol inhaler and by neubilizer can i take otc sinus medication and do these meducations cause delression or anxiety?
1 doctor answer • 2 doctors weighed in
Clinical Psychology 36 years experience
Carefully: Try to avoid OTC sinus products that contain phenylephrine which can raise blood pressure when taken w/ bystolic (nebivolol). But otherwise it should be okay. Since you already have high BP - this is important. It should not increase your emotional problems, but if it does - use as little as possible. I hope you feel better soon.
3.5k viewsReviewed >2 years ago
A 42-year-old member asked:
How can I tell if I have a migraine, sinus headache or tension headache?
2 doctor answers • 4 doctors weighed in
Specializes in Obstetrics and Gynecology
May All Differ: Migraine headaches can be quite debilitating and usually are accompanied by nausea and vomiting. These headaches are usually localized and the pain is usually described as pulsating or throbbing. Tension headaches may be generalized to the whole head and are usually relieved with stress relief. On the other hand, sinus headaches present with pain on the front part of the face (maxilla).
6.7k viewsReviewed >2 years ago
A 21-year-old member asked:
What could cause a feeling of pressure on the eye if you do not have glaucoma or sinus problems?
2 doctor answers • 3 doctors weighed in
Specializes in Ophthalmology
Many: Sensations in or around the eye can be referred from many places, so it's best to get an eye exam to check to make sure all the eye structures are healthy. Take note of any associated symptoms that may point to another system that could be affected.
6.3k viewsAnswered >2 years ago
A 21-year-old member asked:
Are panic disorder and anxiety disorder the same conditions?
4 doctor answers • 16 doctors weighed in
Family Medicine 40 years experience
6.5k viewsReviewed >2 years ago
Saint Cloud, FL
A 30-year-old male asked:
If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?
2 doctor answers • 6 doctors weighed in
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
5.7k viewsAnswered >2 years ago
A 35-year-old member asked:
Does z-pack always work for my sinus infections?
1 doctor answer • 3 doctors weighed in
Head and Neck Surgery 31 years experience
Often not always: A z-pack, or 3 to 5 day course or zithromax (azithromycin) has been a commonly used antibiotic for over 15 years. It penetrates into the tissue well and stays there longer than other antibiotcs, so you can take it for only 5 days. But resistance by bacteria is dramatic because of this "hanging around". However it often makes you feel better because it has great anti-inflammatory properties too.
5.7k viewsReviewed >2 years ago
Last updated May 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.